# SDR UALA2010070902451

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 48,804 hours, 17,702 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAMS FRAME 24 DURING FLOORBOARD REPLACEMENT.  THREE (3) EA FLOORBEAMS EXTENSIVE CORROSION.  EXFOLIATION CORROSION FOUND BETWEEN FRAME 21 AND FRAME 24 ON RT SIDE FLOOR RAIL Y-765 APPROX 4 INCHES LONG BY 1 INCH WIDE.  CORROSION FOUND ON RT FLOOR RAIL Y-1037 AND FR23 CORROSION IS THRU RAIL APPROX .5 INCH DIA.  CORROSION FOUND ON FLOOR RAIL Y-1292 AT FR23 3 INCHES LONG BY 1 INCH WIDE.  R & R FLOOR PANEL 222FF.
